# SDR IPXA1665437

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP DIVERSION - DUE TO OIL LEAK FROM APU LOW OIL PRESS SWITCH. ONE ADP ON DEFERRAL.  ALSO RECEIVED APU FAULT LIGHT AND EICAS MSG.  APU WOULD NOT RESTART.  R & R APU LOW OIL PRESS SWITCH.
